NUMERICAL QUADRATURE OF PERIODIC SINGULAR INTEGRAL-EQUATIONS

被引:0
作者
KRENK, S
机构
来源
JOURNAL OF THE INSTITUTE OF MATHEMATICS AND ITS APPLICATIONS | 1978年 / 21卷 / 02期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:181 / 187
页数:7
相关论文
共 15 条
[1]  
ACHIESER NI, 1967, VORLESUNGEN APPROXIM
[2]   NUMERICAL EVALUATION OF INTEGRALS OF PERIODIC FUNCTIONS WITH CAUCHY AND POISSON TYPE KERNELS [J].
CHAWLA, MM ;
RAMAKRISHNAN, TR .
NUMERISCHE MATHEMATIK, 1974, 22 (04) :317-323
[3]  
Christiansen S., 1971, BIT (Nordisk Tidskrift for Informationsbehandling), V11, P276, DOI 10.1007/BF01931809
[4]   HALF PLANE AND A STRIP WITH AN ARBITRARILY LOCATED CRACK [J].
ERDOGAN, F ;
ARIN, K .
INTERNATIONAL JOURNAL OF FRACTURE, 1975, 11 (02) :191-204
[5]  
ERDOGAN F, 1973, LETT APPL ENGNG SCI, V1, P305
[6]  
Garrick I. E., 1952, NBS APPL MATH SER, V18, P137
[7]  
Gradshteyn I. S., 1980, TABLES OF INTEGRALS
[8]   QUADRATURE FORMULAS FOR SINGULAR INTEGRAL-EQUATIONS OF 1ST AND 2ND KIND [J].
KRENK, S .
QUARTERLY OF APPLIED MATHEMATICS, 1975, 33 (03) :225-232
[9]  
Mikhlin S.G., 1964, INTEGRAL EQUATIONS
[10]  
NARAYANAN TV, UNPUBLISHED